# SDR FDEA201111235007

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 45,299 hours, 21,915 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND USING NORMAL PROCEDURES,  INDICATED UNLOCKED ON BOTH PRIMARY AND SECONDARY INDICATORS USED ALTERNATE PROCEDURE TO EXTEND.  EMERGENCY WAS DECLARED.  TROUBLESHOOTING AT THIS TIME.
